MAUDE Adverse Event Report: ALCON RESEARCH, LLC ACRYSOF ASPHERIC UV ABSORBING IOL; INTRAOCULAR LENS

ALCON RESEARCH, LLC ACRYSOF ASPHERIC UV ABSORBING IOL; INTRAOCULAR LENS
Model Number SA60WF
Health Effect - Clinical Codes Failure of Implant (1924); Visual Disturbances (2140); Halo (2227); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 01/18/2022
Type of Reportable Event Malfunction
Event or Problem Description
I had cataract surgery in both eyes.The same implant was used in both eyes.Every since, i have had new glare problems, starburst patterns around lights at night, and ghosting, making it hard to read.I have complained to the surgeon's office, only to be referred to a retinal specialist.That proved to be a waste of time as they found nothing wrong with my retina.The doctor did say he saw a reflection in my cornea which is something new.All attempts, even letters, have been ignored with no contact from the surgeon.I think these problems are a direct result of the implant used.

Brand Name
ACRYSOF ASPHERIC UV ABSORBING IOL
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
ALCON RESEARCH, LLC
MDR Report Key16311961
Report NumberMW5114727
Device Sequence Number5685314
Product Code HQL
UDI-Device Identifier00380652332705
UDI-Public00380652332705
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Patient
Type of Report Initial
Report Date (Section B) 02/02/2023
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberSA60WF
Device Catalogue NumberSA60WF.220
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/06/2023
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALPHAGAN; ARED VITAMIN; GINKO BOLBA; LORSORTAN; MULTI-VITAMIN; RESTAYSIS; TUMERIC; VITAMIN C
Outcome Attributed to Adverse Event Other;
Patient Age54 YR
Patient SexFemale
Patient Weight54 KG
Patient EthnicityNon Hispanic
Patient RaceWhite, American Indian Or Alaskan Native